# SDR SIMA2020040603001

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LH OMEGA BEAM HAS CORROSION ON PREVIOUS REPAIRED AREA AT FRAME 20.-C/A-DISASSEMBLED PREVIOUS REPAIR OF CABIN LH OMEGA BEAM AT FR 20. REMOVED CORROSION FROM SHIMS AND FOUND SHIMS STILL SERVICEABLE. CLEANED AND REAPPLIED PRTOECTIVE FINISH TO ALL REPAIR PARTS IAW CPM 5121-06 AND ETN-EM-51-091. REINTALLED REPAIR IAW SRM 51-40-02. REFERENCE NRWC E783615 FOR INSTALLATION OF THE CROSS-MEMBER AT FR 20.
